# SDR FDEA2020061981272

- Difficulty date: June 18, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 52,470 hours, 24,281 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 144N50819
- Condition: Cracked
- Location: Bs 1018
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 1018 BETWEEN RBL 24.75 - RBL 44.5 FLOOR SUPPORT DAMAGED.  REMOVED COVER PLATE CRACKED AT BS 1018 BETWEEN RBL 24.75 - RBL 44.5.   FABRICATED AND INSTALLED NEW COVER PLATE IAW DWG 144N5081 REV. A,C, AND SRM 51-40-02-OG.
